# SDR UALA2011101305561

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,921 hours, 21,779 cycles
- Engine: Pwa PW2037
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ASSY AT UPPER END OF VERTICAL STABILIZER LEADING EDGE PANEL 321BL MISSING INTERNAL RIB.
